# SDR CA000209049

- Difficulty date: January 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 32100011
- Condition: Damaged
- Location: Nose Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) GRINDING NOISE FROM NOSE GEAR AREA WHILE TAXING. CREW HALTED A/C TO INSPECT NOSE WHEEL. INNER WHEEL BEARING AND LANDING GEAR AXLE FOUND DAMAGED. WHEEL AND AXLE REPLACED.
